# SDR SWIA201024888

- Difficulty date: July 8, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 25,539 hours, 35,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT RIGHT INTERIOR FUSELAGE FRAME 40.  (C-CHECK)  REMOVED AND REPLACED RIGHT FLOORBEAM AT FRAME 40 PER SRM.
